# SDR SWI2025F00508

- Difficulty date: February 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN FLOOR SILL CORRODED (3) LOCATIONS BETWEEN FS 349.00 AND 364.00  (C-CHECK RO 04/21/2025)REPAIRED LH CABIN FLOOR SILL CORROSION IN 3 LOCATIONS BETWEEN FS 349.00 AND FS 364.00 IAW GREO 601R-53-00-530 REV A DATED 2014-10-07 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE
